# SDR ASAA2017112122653

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 41,225 hours, 12,550 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Hf Radio
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A HF TUNING PANEL WINDOW FAILED.  ACFT GROUNDED.  CYCLED POWER, PERFORMED HF BITE CHECK IAW FIM 23-11, TASK 801. OPS CHECKED GOOD, FAIL LIGHT EXTINGUISHED.
